# SDR DLM88090391

- Difficulty date: January 13, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 47,872 hours, 35,961 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: AR130972535
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANK ACCESS PLATE CORRODED AT FASTENER HOLE.
